# SDR P5CA2022073100164

- Difficulty date: August 4, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 43,745 hours, 6,506 cycles
- System (JASC): 5700 · Wing Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH W L/E BEAM VERTICAL WEB FOUND CRACKED AT ILES 456 TO ILES 470( LH W L/E NOSE BEAM VERTICAL WEB ILES 456 TO ILES 470 CRACK AREAS REPAIRED IAW RI-57-41-15747 REV.A )
